# SDR EHA2004F00002

- Difficulty date: July 3, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N141LG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7503
- Engine: Tmeca ARRIEL1E
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 AND NR 2 FUEL FILTER LIGHT ILLUMINATED DURING FLIGHT.  THE NR 1 CAME ON FIRST, THEN THE NR 2 CAME ON A MINUTE LATER.  PILOT LANDED AIRCRAFT, CALLED FOR MECHANIC.  REMOVED FUEL FILTERS, INSPECTED FOR WATER, NONE FOUND.  REMOVED AND REPLACED ENGINE AIRFRAME FILTERS.  STARTED AIRCRAFT, NO OTHER DISCREPANCIES WERE NOTED.  PERFORMED MOC. NO DISCREPANCIES FOUND.
